# SDR REXA2016021400184

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 18,159 hours, 11,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE LUMINESCENT FLOOR STRIPS IN EXIT ROW AT SEAT 13C IS MISSING.  INSTALLED NEW LUMINESCENT FLOOR STRIP AT SEAT 13C IAW AMM 33-51-01.  OK FOR SERVICE.
